# SDR V0XD20210427004

- Difficulty date: April 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 39,376 hours, 31,933 cycles
- Engine: Ge CF348C5A2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Scoop
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LOWER THRUST REVERSER SCOOP CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED #2 ENGINE LOWER THRUST REVERSER SCOOP IAW CRJ900 SRM 51-42-06 AND 51-42-13.
